# SDR DALA2021020900740

- Difficulty date: February 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CRACK FLOOR STRUCTURE PLATE LOC. AT STR 23L BTW FR 68 AND FR 69 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE PLATE PER A320 SRM 51-72-11. (1724957)
